# SDR RAIA201510240002

- Difficulty date: October 24, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N855HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145387
- Aircraft time: 30,346 hours, 24,834 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Stop
- Condition: Inoperative
- Location: Tray Table
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW TRAY TABLE 18D STOPS INOPERATIVE.  ADJUSTED TRAY TABLE STOP AT 18D.  OPS CHECK GOOD.
